6 Causes Of Bleeding From Multivitamins

nose bleedingWell, if you thought popping a vitamin would cure you from all diseases, then stop now and think again. Are multivitamins really the wonder drug? Experts warn you that overuse or overdose of these multivitamins might be highly harmful as they can trigger various side effects, which might be fatal.



One such side effect is the internal bleeding in the stomach, which is a common sign of too much multivitamins in your body. Usually the multivitamins consist of various minerals and vitamins. If they get accumulated in your body, they can  induce bleeding. There are various causes of bleeding from multivitamins and this article aims at helping you to identify a few.

Major Causes Of Bleeding From Multivitamins

Excess Of Calcium And Zinc

Calcium and zinc are essential for human body in order to function properly and maintain its well being. But too much of these would cause serious complications, like stomach bleeding.



Overdose is the main culprit behind the increased levels of calcium and iron. This might occur when you take multivitamins twice or thrice a day instead of once every day.

Side Effects Of Vitamin B

Multivitamins contain various forms of vitamin B and some forms of vitamin B might be present in huge proportion in these tablets. This would be more than what is required by your body. Excess B vitamins, especially B12 would lead to nerve damage, which will induce heavy menstrual bleeding or regular menstrual bleeding.

vitamin b

Source: http://softspoken.softsurroundings.com/2012/06/the-short-take-on-vitamins/

If more than two pads get soaked within an hour and if you experience pain in the abdomen, seek medical care immediately. This would also sometimes lead to coma. This is the main cause of bleeding from multivitamins.

Presence Of Huge Amounts Of Magnesium And Zinc

When you take more multivitamins than the required amount, it would cause accumulation of minerals, like magnesium and zinc in the body. This would result in polyuria and stomach bleeding. This also gets accumulated in the blood stream and causes other bleeding problems.


Worth Buying


High Amounts Of Dha And Fish Oils

fish oils

When your multi vitamins contain more than the required amount of DHA and fish oils, it would lead to bleeding from the nose. This has made many baby formulas to pull back DHAs from their product.

Also Read

Natural Remedies For Heavy Period Bleeding
Home Remedies For Nosebleeds
Home Remedies For Abdominal Pain
Home Remedies For Wounds

Toxic Levels Of Iron

If you are giving multivitamins to your kid for a very long time, it might lead to fatal iron poisoning. This causes various side effects in your child’s body, such as stomach irritation, pain in digestive tract and intestinal bleeding.

This might further cause blood vomiting and might lead to coma. Sometimes, the toxic levels of iron attack the liver and lead to bleeding and blood clotting abnormalities.

Vitamin K As A Cause For Bleeding

Vitamin K helps in coagulation or in clotting blood in your body. But too much of vitamin would reverse the effects of warfarin.

Vitamin K

Source: http://www.umm.edu/patiented/articles/vitamin_k_source_000281.htm

Warfarin lowers the ability to clot blood and interferes with the activities of liver. This in turn will cause internal bleeding, which is a serious condition. Thus, this is considered as one of the major causes of bleeding from multivitamins.


Caution: Please use Home Remedies after Proper Research and Guidance. You accept that you are following any advice at your own risk and will properly research or consult healthcare professional.

Worth Buying

-25%
Out of stock
Rated 5.00 out of 5
$49.00
-25%
Rated 5.00 out of 5
$19.79
-25%
Rated 5.00 out of 5
$19.79